Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bloody nose and bloodshot eyes after having the medicine for allergy

My child just started allergy meds..including loratadine and fluticasone propionate. Last night she had a big nosebleed and then woke up this morning with eyes completely bloodshot.....even redder in inner eye corner?
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
This may be one of the side effects of Loratidine because it dries the nasal mucosa making it friable and easily damaged during sneezing causing bleeding. The blood shot eyes may be related to the allergy she is having. If she has fever or increased bleeding there may be another cause like a Viral fever which can also cause this picture. You may let her try steam inhalation which will hydrate the mucosa and prevent it from drying. Be careful while doing this and avoid keeping her face close to the steam. You may refer back to your Paediatrician if this does not subside.
Answered: Sun, 19 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor